Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is it safe to take OxyElitePro with Wellbutrin XL and Synthroid ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
I am taking 300 mg of Wellbutrin XL and 50 mcg of Synthroid daily. Is it safe to take OxyElitePro with these medications?
Posted Wed, 11 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mohammed Tauseef 47 minutes later

Thanks for the Query.

I would like to know few more things which would help me in suggesting you better :
1.) Since how long are you taking these medicines?
2.) Has a Doctor Prescribed you OxyElite Pro?
3.) May I know your Height and weight?

One thing I would like to let you know here is, The fact that the Fat Burning drugs works has been proved in Mice not in Humans. So I don't guarantee that OxyElite Pro will definitely help you. I won't suggest you this as it is highly Contra Indicated in Patients who have Thyroid Problems, it could be either Hypothyroidism or Hyperthyroidism and also in Patients who are on Anti Depressants or in any Pre existing Medical condition. Kindly do not take any such medicine without consulting a Qualified Physician, else it may be detrimental to your Health.

Have you got your Thyroid Profile tested recently? If yes, what is your recent TSH level?, If it is increased, you will require higher doses of Synthroid which will bring it to normal and will cause weight loss, if you have gained weight as Hypothyroidism is one of the causes for weight gain. Speak to your Doctor about this. See to it that you stick to your treatment plan and go for regular follow up.

Along with Medications, you may want to bring in some lifestyle changes to lose weight and lead a Happy healthy life.
1.) Exercise regularly and go for regular brisk walks for 30 to 40 Minutes daily.
2.) Avoid stress and Practice relaxation techniques like Yoga and Meditation.
3.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables. 4.) Avoid junk and high calorie foods.
5.) Avoid smoking and consumption of alcohol.
6.) Make sleep a Priority, make sure you sleep for a minimum of 8 Hours daily.
7.) Eat and sleep on time, do not overdo these activities.
8.) Indulge yourself in activities which excite you more, like swimming, Gardening, Listening to Music. If you want, you can join, aerobics classes.
9.) Learn more about Depression and Hypothyroidism, this will help you stick to your Treatment plan and will help you understand your Situation better.
10.) Note down what triggers your Depression symptoms, and you can bring this to your Doctor's notice so that he/she can help you avoid them.
11.) Join support groups if you have any at Westampton. Connecting yourself with people who are suffering from similar conditions as you are and sharing your thoughts with them will help you cope and give you a sense of satisfaction.

One more time I would like to stress upon you to avoid taking any such medicine which guarantee early and better results in losing weight. Also Get your cholesterol levels tested, so that if it is elevated, your Doctor can put you on Statins.

Hope I have answered your query, I will be available to answer your follow up Queries.

Wish you Good Health.

Take Care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor